# SDR YENA20160529509

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 16,648 hours, 10,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO DOOR FWD FINGER DOUBLER, FRAME 77 TO 6" AFT AND RBL 14.0.  R & R AFT CARGO DOOR FWD FINGER DOUBLER.
